MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL -M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, MEDIUM, COCRMO/TINBN

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL -M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, MEDIUM, COCRMO/TINBN
Model Number 15-3817/12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Notified by dr.(b)(6).On aug.6, 2024 that a patient became infected and the implants had to be removed and were replaced by a fusion nail device.Originally implanted on (b)(6) 2022.Fusion nail procedure completed on (b)(6) 2023.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Notified by (b)(6) 2024 that a patient became infected and the implants had to be removed and were replaced by a fusion nail device.Originally implanted on (b)(6) 2022.Fusion nail procedure completed on (b)(6) 2023.[customer].

Brand Name
ENDO-MODEL -M
Common Device Name
ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, MEDIUM, COCRMO/TINBN
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20105249
Report Number3004371426-2024-00060
Device Sequence Number8475093
Product Code KRO
UDI-Device Identifier04026575164059
UDI-Public04026575164059
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15-3817/12
Device Catalogue Number15-3817/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight98 KG